Yeneng Sun
TitleCited byYear
The exact law of large numbers via Fubini extension and characterization of insurable risks
Y Sun
Journal of Economic Theory 126 (1), 31-69, 2006
2362006
Non-cooperative games with many players
MA Khan, Y Sun
Handbook of Game Theory with Economic Applications 3, 1761-1808, 2002
1682002
Existence of independent random matching
D Duffie, Y Sun
The Annals of Applied Probability 17 (1), 386-419, 2007
1202007
A theory of hyperfinite processes: the complete removal of individual uncertainty via exact LLN
Y Sun
Journal of Mathematical Economics 29 (4), 419-503, 1998
1081998
On the existence of pure strategy equilibria in games with a continuum of players
MA Khan, KP Rath, Y Sun
Journal of Economic Theory 76 (1), 13-46, 1997
961997
Non-cooperative games on hyperfinite Loeb spaces
MA Khan, Y Sun
Journal of Mathematical Economics 31 (4), 455-492, 1999
791999
Pure strategies in games with private information
MA Khan, Y Sun
Journal of Mathematical Economics 24 (7), 633-653, 1995
761995
Why saturated probability spaces are necessary
HJ Keisler, Y Sun
Advances in Mathematics 221 (5), 1584-1607, 2009
692009
The exact law of large numbers for independent random matching
D Duffie, Y Sun
Journal of Economic Theory 147 (3), 1105-1139, 2012
682012
The Dvoretzky-Wald-Wolfowitz theorem and purification in atomless finite-action games
MA Khan, KP Rath, Y Sun
International Journal of Game Theory 34 (1), 91, 2006
622006
Integration of correspondences on Loeb spaces
Y Sun
Transactions of the American Mathematical Society 349 (1), 129-153, 1997
571997
Individual risk and Lebesgue extension without aggregate uncertainty
Y Sun, Y Zhang
Journal of Economic Theory 144 (1), 432-443, 2009
552009
Purification of measure-valued maps
P Loeb, Y Sun
Illinois Journal of Mathematics 50 (1-4), 747-762, 2006
502006
Distributional properties of correspondences on Loeb spaces
Y Sun
Journal of Functional Analysis 139 (1), 68-93, 1996
471996
The nonexistence of symmetric equilibria in anonymous games with compact action spaces
KP Rath, Y Sun, S Yamashige
Journal of Mathematical Economics 24 (4), 331-346, 1995
471995
On a private information game without pure strategy equilibria
MA Khan, KP Rath, Y Sun
Journal of Mathematical Economics 31 (3), 341-359, 1999
451999
The capital-asset-pricing model and arbitrage pricing theory: a unification
MA Khan, Y Sun
Proceedings of the National Academy of Sciences 94 (8), 4229-4232, 1997
391997
Perfect competition in asymmetric information economies: compatibility of efficiency and incentives
Y Sun, NC Yannelis
Journal of Economic Theory 134 (1), 175-194, 2007
362007
Hyperfinite law of large numbers
Y Sun
Bulletin of Symbolic Logic 2 (2), 189-198, 1996
361996
Purification and saturation
P Loeb, Y Sun
Proceedings of the American Mathematical Society 137 (8), 2719-2724, 2009
352009
The system can't perform the operation now. Try again later.
Articles 1–20